|ITEM METADATA RECORD
|Title: ||A necessary and sufficient condition for the equivalence of affine unbiased estimators|
|Authors: ||Dhaene, Geert # ×|
|Issue Date: ||Jun-2002 |
|Publisher: ||Cambridge univ press|
|Series Title: ||Econometric theory vol:18 issue:3 pages:820-820|
|Publication status: ||published|
|KU Leuven publication type: ||IT|
|Appears in Collections:||Research Center of Econometrics, Leuven|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.
© Web of science